# SDR UALA2009091402894

- Difficulty date: September 13, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 54,936 hours, 19,265 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126U1
- Part serial: 1048
- Condition: Unserviceable
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PRESS IN RED BAND (LOW).  SAMC TEXT:  DOOR 4R PRESSURE IS FAULTED, 2R CHECKS OK, 4R PRESSURE IS 4-5 NEEDLE WIDTHS TO LEFT OF GREEN BAND.  TEMP STABLE FOR APPROX 8 HOURS, A/C ON AIRCRAFT ALL NIGHT.  REPLACED SLIDE AT DOOR 4R.
